# SDR A6WA201543341

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 601R12037130
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LE PICOLO TUBE UNION SUPPORT WEB ATTACH ANGLE AT LE TRANSITION, WS 149.58 CRACKED.  R & R RT WING PICOLO TUBE UNION SUPPORT WEB ATTACH ANGLE IAW SRM 51-42-10.
